MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number 0184
Medical Device Problem Codes Signal Artifact/Noise (1036); Failure to Capture (1081); Fracture (1260); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was surgically abandoned due to failure to capture at max output and noise on the rv channel resulting from a fracture.The physician decided to downgrade the patient to a dual chamber pacemaker with the left ventricular (lv) lead plugged into rv port and programmed unipolar.Patient is not pacemaker dependent.Technical services discussed reprogramming options for rv lead.No additional adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE G
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key17025284
Report Number2124215-2023-27281
Device Sequence Number17900352
Product Code LWS
UDI-Device Identifier00802526531187
UDI-Public00802526531187
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/23/2013
Device Model Number0184
Device Catalogue Number0184
Device Lot Number322667
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/15/2023
Initial Report FDA Received Date05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/23/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age89 YR
Patient SexFemale